Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

On isotrion with Nadibact cream, still going through initial breakout, skin darkened. How long does this IB usually take?

Hi i m on isotrion - 10 mg with Nadibact cream. My doc advised to take it for 40days. I m on my 22nd day. but i m still going through initial breakout. How long does this IB usually take? Also my skin is darkened a lot. Is this normal? Also what face wash and moisturizers can be used while on this treatment. Please let me know.
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hello welcome to healthcare magic forum
usually it take 4-6 wk to have control over new break up
darkening may be due to sunexposure and dryness .
avoid sunexposre ,direct wind .
use cetaphil moisturizer and cleansing lotion
acne therapy last for 3 month average .
so dont worry ,take regular treatment and consult your dermatologist when needed
i hope i answered your question
Answered: Mon, 4 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor